Bulletin of the American Mathematical Society

Singular points of functions which satisfy the partial differential equation of the flow of heat

D. V. Widder

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 36, Number 10 (1930), 687-694.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183494285

Mathematical Reviews number (MathSciNet)
MR1562038

Zentralblatt MATH identifier
56.0432.01

Citation

Widder, D. V. Singular points of functions which satisfy the partial differential equation of the flow of heat. Bull. Amer. Math. Soc. 36 (1930), no. 10, 687--694. https://projecteuclid.org/euclid.bams/1183494285


Export citation

See also

  • Cited work: Maxime Bôcher. Singular points of functions which satisfy partial differential equations of the elliptic type. Bull. Amer. Math. Soc., Volume 9, Number 9 (1903), 455--465.
  • Cited work: O. D. Kellogg. On some theorems of Bôcher concerning isolated singular points of harmonic functions. Bull. Amer. Math. Soc., Volume 32, Number 6 (1926), 664--668.